fbpixel
Certified Medical Magazine by WMA, ACSA, HON
Light bleeding after ET
17
Menu

Light bleeding after ET

  1. NiJo
    NiJo

    Hi, I’m on my 5dp5dt with one expanding hatching blasto. My lining was 11 and everything went well. Yesterday I started spotting brown/pink mix. Later on the night I started bleeding lightly pink/red. Today is been all day. No strong cramps. Just backache and tiredness. I’m using progesterone 400mg twice a day. Can this be due to my prog irritating me or worse? It has not increased, just when I wipe and a bit on my liner.

    05/14/2017 at 12:06 am
    Reply
  2. Dear NiJo,

    Taking into account that it’s been 5 days post embryo transfer, and that it was a blastocyst, the pinkish/reddish spotting you’re having might be caused by embryo implantation. This is a common symptom when the embryo implants, and usually lasts around 24-48 hours. Keep in mind that embryos can implant from day 6-7 of development, so if it was a blastocyst on the day of the transfer, it can attach right after the ET or a little bit later.

    However, hormone medications can also cause these symptoms, or it might be your period showing up, so I’m afraid we won’t be able to confirm whether the embryo has implanted, and therefore you’re pregnant, or if it is the medications that are causing you these symptoms, in which case I’m afraid this cycle might have failed.

    See also:
    Symptoms after embryo transfer
    Embryo implantation symptoms

    I hope this helps,

    Best wishes

    05/15/2017 at 8:52 am
    Reply
We use own cookies and third party cookies to offer you personalized ads and gather statistical data. If you continue the navigation we understand that you accept our cookies policy.